MathSciNet Relay Station
MathSciNet bibliographic data
MR2506695 (2010g:47160) 47L07 (46A55 47H09)
Dubois, Loïc Projective metrics and contraction principles for complex cones. J. Lond. Math. Soc. (2) 79 (2009), no. 3, 719–737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement